MathSciNet Relay Station
MathSciNet bibliographic data
MR2563760 (2011d:47047) 47B10
Junge, Marius; Xu, Quanhua Representation of certain homogeneous Hilbertian operator spaces and applications. Invent. Math. 179 (2010), no. 1, 75–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement